BLOGS EVENTS SOCIAL VIDEOS SOLUTIONS HOT TOPICS Q&A DISCOVER IDEAS
MORE+
PLEASE SELECT:
LANGUAGE
English 中文 Español
CHANNELS
MEN
Male Infertility
Testicular Pain & Injury
Penis Pain & Injury
Prostatitis
Low Sex Drive
Over Masturbation
Weak Erection
Prostate Enlargement
Premature Ejaculation
LOCATION
Country or Region
State or Province
City

Save Selections

It's All a Blur – Can Masturbation Actually Harm Your Vision?

Learn one man's struggle with chronic fatigue and blurred vision, resulting form a combination of antidepressant use and masturbation. Find out why the issue goes much deeper than chemicals.

Case #: 761

Concern:

Hello. I took the drug Finasteride for 10 Months, but stopped 8 months ago. I also take an SSRI and I am in a withdrawal and have started masturbating a lot. Now I have 2 principal side effects: Blurred vision and fatigue. Is this for the SSRI or for the Finasteride? Why do I have such bad vision? Is there any cure? Thanks.

Discussion:

It sounds like we have a number of different factors in play here. Common prostate medications and SSRIs can both contribute to both fatigue and blurred vision, because they both contribute to a deficiency of DHT in the retina and the muscles. But there's a third factor here, and it may be the most dominant cause for your symptoms at this time. I'm talking, of course, about the chronic masturbation. Excess masturbation causes hormonal imbalances, as healthy hormones are depleted and inflammatory hormones are produced in much greater numbers. As a result, your energy drains to all-time lows, your vision becomes blurred, you may start to notice eye floaters, and your sexual function may start to diminish over time as well. In other words, it's not a recipe for a good time.

Masturbation – Why Have you Betrayed Me?

Don't get me wrong. Your problems probably began as a result of the medication use you described. Drugs like Finasteride inhibit the release of 5-alpha reductase, thereby blocking the important testosterone-DHT conversion. SSRIs inhibit the natural function of the hypothalamus-pituitary-adrenal and testicular axis, while overloading the liver P450 detoxification system. As a result, your body is ill-equipped to synthesize essential neurotransmitters and androgen hormones.

But if you have been off the drugs for several months now, your natural functions should be returning. The fact that you're still struggling with these issues tells me that there's more going on beneath the surface. In this case, the issue is masturbation. You have gone from medication to self-medication, and that's very common among people experiencing SSRI withdrawals. You're trying to fill a void that is no longer filled by the antidepressants. As a result, you're continuing to experience the kinds of hormone and neurotransmitter imbalances that have caused you to feel like an exhausted Mr. Magoo.

Getting Better – A Threefold Process

Okay. I imagine you're quite tired of these debilitating symptoms. I imagine you're also pretty tired of this long-winded narrative, so I'll get right to the point. If you want to get back to your optimal health, I would recommend these three steps to freedom:

  1. Cut back on the masturbation. A couple of times a week won't kill you, but don't treat the activity as a numbing agent against reality.
  2. Speak with a counselor or therapist. It sounds like the absence of SSRIs may have left you to grapple with deep internal issues on your own. If you can tackle those issues head on, you will find it much easier to cope with the difficulties of everyday life, without the need for drugs or chronic masturbation. Good mental health is also essential to your physical recovery.
  3. Take an herbal tincture formulated for blurred vision. (SEE: Herbal Treatment For Blurred Vision) While you get your health back on track, you shouldn't have to deal with the scourge of impaired vision, and this will help you to get your sight back to its formal glory in record time.
[More Details +]

Views: 90

Ideas: Men's, Over Masturbation

Blog ID: 61705

Images & contents may be subject to copyright    •   Report this image

More Like This

11/19/2023 3:14:00 PM
Two Health Problems, Two People, No Sex: His Erectile Dysfunction Caused by Hypertension Has Cooled
Jean Dohm
11/19/2023 3:14:00 PM
He Can t Keep His Hands Off Himself, Now He s Feeling Broken And Experiences Penis Pain From Self Ab
Kate Gorrell-
11/19/2023 3:28:00 PM
Penis Pain & Injury - Caused By Persistent Male Genital Arousal & Priapism
刘璐
11/19/2023 3:20:00 PM
You Must Knock Before Entering The Back Door Are you worried about your very first dive into anal
Sasha Johnson
11/19/2023 3:29:00 PM
Repair The Damage Caused by Penis Pumps
Herballove Editorial.
11/19/2023 3:13:00 PM
Below-Average Sex Can Be Tied to a Below-Average Penis Size
Chris Scalise.
11/19/2023 3:15:00 PM
Rejuvenat
Herballove Editorial-
11/19/2023 3:17:00 PM
Docking at Pleasure Island How too Much Masturbation is Killing Your Body
Chris Scalise**
11/19/2023 3:18:00 PM
Sinking Ship Overmasturbation and its Consequences
Ian Kane**
11/19/2023 2:59:00 PM
I Still Can't Have Sex Even Married For 8 Months
Herballove Editorial--
11/19/2023 3:03:00 PM
The Effects of Blood Pressure Medicine & Testicle Pain
Herballove Editorial-
11/19/2023 3:03:00 PM
Dangers of Penile Pumps And How To Recover
Herballove Editorial-
11/19/2023 3:06:00 PM
The Dangers of Being a Sex-hibitionist
Abel K
11/19/2023 3:07:00 PM
When the Limpness Fairy Visits You Penis Blow Her Away With an All-Natural DHEA Supplement Many
Ian Kane
11/19/2023 3:11:00 PM
Reefer Badness Problems Associated With Chronic Masturbation and Heavy Marijuana Use
Ian Kane--
11/19/2023 3:11:00 PM
Penis Pain- What Is Wrong With My Bent Penis?
Marjorie Dorfman
11/19/2023 3:23:00 PM
Destructive Effect Of Taking Hair Loss Medication
Jenna Sullivan
11/19/2023 3:29:00 PM
Masturbation Health Risks - What They Don't Teach You in School
Chris Scalise**
11/19/2023 3:29:00 PM
The Dangers of Jelqing Exercises
Herballove Editorial**
11/19/2023 3:29:00 PM
A Damaged Penis Equals a Shrunken Penis
Steve Sun